# SDR 2007UALA00219

- Difficulty date: January 26, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 48,147 hours, 33,239 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 947 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN EXTERIOR SKIN CRACKED AT STA 947 STR 24L.    MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND FILLER PER SRM 53-00-01 REPAIR 31 DETAIL VIII.
